Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43923
Title: Some remarks on connectors and groupoids in Goursat categories
Authors: Gran, Marino 
Rodelo, Diana 
Nguefeu, Idriss Tchoffo 
Issue Date: 2017
Publisher: Logical Methods in Computer Science e. V.
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
Serial title, monograph or event: Logical Methods in Computer Science
Volume: 13
Issue: 3
Abstract: We prove that connectors are stable under quotients in any (regular) Goursat category. As a consequence, the category Conn(C) of connectors in C is a Goursat category whenever C is. This implies that Goursat categories can be characterised in terms of a simple property of internal groupoids.
URI: http://hdl.handle.net/10316/43923
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Connectors and Goursat CMUC preprint.pdf103.44 kBAdobe PDFView/Open
Show full item record

Page view(s)

104
checked on Mar 24, 2020

Download(s)

22
checked on Mar 24, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.